MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1311-36
Medical Device Problem Codes Communication or Transmission Problem (2896); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented remotely through merlin.Net.Upon interrogation, the implantable cardioverter defibrillator exhibited backup vvi operation.The patient was brought in clinic and a device download was performed successfully.The patient would continue to be followed-up normally.
 
Event or Problem Description
New information received noted the patient reported no symptoms throughout the event.

Brand Name
ELLIPSE VR ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key7679802
Report Number2017865-2018-10151
Device Sequence Number19044613
Product Code NVZ
UDI-Device Identifier05414734506106
UDI-Public05414734506106
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Model NumberCD1311-36
Device Lot Number3783128
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer02/12/2019
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR